MAUDE Adverse Event Report: ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V TRAY, P.A.S. PORT ELITE; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V TRAY, P.A.S. PORT ELITE; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Model Number 4591
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Codes Extravasation (1842); Pain (1994); Swelling/ Edema (4577)
Date of Event 11/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
It was reported that during use of an implanted vascular access device, a malfunction occurred at the connection between the catheter and the port, resulting in leakage of infused fluid into surrounding tissue.This event was reported as an adverse event and involved a patient.The patient experienced pain and swelling, and a second procedure was required to remove and replace the device.During the affected session, only saline was being administered, and no chemotherapy drugs were infused.The patient remained stable, and no permanent injury or patient harm was reported.A new device was implanted without difficulty, and the patient is currently in good condition.
 
Additional Manufacturer Narrative
No product samples were received for investigation.One (1) customer image was returned showing an open surgery scene where the catheter and port were implanted.The catheter appears to be separated/detached from the port barb.The catheter lock is also present.The complaint of disconnection can be confirmed.The probable cause is unknown.Without the return of the used sample, a comprehensive failure investigation cannot be performed, and a cause cannot be determined.The lot history was reviewed; no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
TRAY, P.A.S. PORT ELITE
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key24169056
Report Number3012307300-2026-00538
Device Sequence Number9111255
Product Code LJT
UDI-Device Identifier10610586021565
UDI-Public(01)10610586021565(17)280105(10)6023288
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K961580
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4591
Device Catalogue Number21-4591-24
Device Lot Number6023288
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2026
Supplement Date Received by Manufacturer04/07/2026
Initial Report FDA Received Date01/23/2026
Supplement Report FDA Received Date04/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown